Lotronex gave me back my life after 30 years of diarrhea and cramping. All of a sudden it has stopped working and I either go all day with the problem on the med or I get constipated. Please help - I am frantic. Ann
I'm so sorry to hear about your predicament. Unfortunately it's common for many different types of medications to suddenly lose efficacy in patients and it does sound like this might be the case.
It's a good idea to check with your doctor in case they can determine an alternate cause, or in case you need to begin switching your medication.
- Lotronex Information for Consumers
- Lotronex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotronex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2012 • 4 answers
Posted 28 Dec 2012 • 2 answers
Posted 5 Nov 2013 • 3 answers
Posted 17 Sep 2016 • 0 answers
Posted 28 Jan 2017 • 1 answer